Zur Verteilung gewisser Primzahlpotenzprodukte.

B. Hornfeck

Mathematische Annalen (1959/1960)

  • Volume: 139, page 14-30
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hornfeck, B.. "Zur Verteilung gewisser Primzahlpotenzprodukte.." Mathematische Annalen 139 (1959/1960): 14-30. <http://eudml.org/doc/160727>.

author = {Hornfeck, B.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {14-30},
title = {Zur Verteilung gewisser Primzahlpotenzprodukte.},
url = {http://eudml.org/doc/160727},
volume = {139},
year = {1959/1960},

AU - Hornfeck, B.
TI - Zur Verteilung gewisser Primzahlpotenzprodukte.
JO - Mathematische Annalen
PY - 1959/1960
VL - 139
SP - 14
EP - 30
KW - number theory
UR - http://eudml.org/doc/160727
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.